# SDR UIEA2020111202383

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,934 hours, 20,501 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 286T5324104
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE LOOP 1 STATUS MESSAGE.  FOUND SHORT TO SHIELD ON WIRES W 5324-451R-16 AND W5324-452R-16.  REPLACED WIRES W5324-451R-16, W5324-452-16, W5324-453R-16, W5324-454R-66, W5324-456R-16.  OPERATIONS CHECK GOOD AT THIS TIME, IAW SWPM 20-10-13, SWPM 20-30-00 AND WDM 26-11-11.
